User menu

Continuous knapsack sets with divisible capacities

Bibliographic reference Wolsey, Laurence ; Yaman, Hande. Continuous knapsack sets with divisible capacities. In: Mathematical Programming, Vol. 156, no.1-2, p. 1-20 (2015)
Permanent URL
  1. Agra A., Constantino M., Description of 2-integer continuous knapsack polyhedra, 10.1016/j.disopt.2005.10.008
  2. Atamt�rk Alper, On the facets of the mixed?integer knapsack polyhedron, 10.1007/s10107-003-0400-z
  3. Atamt�rk Alper, On capacitated network design cut?set polyhedra, 10.1007/s101070100284
  4. Dash, S., Günlük, O., Wolsey, L.A.: The continuous knapsack set. In: Core discussion paper DP2014/7, Core, Université catholique de Louvain, Louvain-la-Neuve, Belgium (2014)
  5. Gupte, A.: Convex hulls of superincreasing knapsacks and lexicographic orderings. Optim. Online (2012)
  6. Kellerer Hans, Pferschy Ulrich, Pisinger David, Knapsack Problems, ISBN:9783642073113, 10.1007/978-3-540-24777-7
  7. Kianfar Kiavash, On n-step MIR and partition inequalities for integer knapsack and single-node capacitated flow sets, 10.1016/j.dam.2012.02.025
  8. Laurent M, Sassano A, A characterization of knapsacks with the max-flow-—min-cut property, 10.1016/0167-6377(92)90041-z
  9. Lovász L., Graph Theory and Integer Programming, Discrete Optimization I, Proceedings of the Advanced Research Institute on Discrete Optimization and Systems Applications of the Systems Science Panel of NATO and of the Discrete Optimization Symposium (1979) ISBN:9780444853226 p.141-158, 10.1016/s0167-5060(08)70822-7
  10. Magnanti Thomas L., Mirchandani Prakash, Vachani Rita, The convex hull of two core capacitated network design problems, 10.1007/bf01580612
  11. Magnanti Thomas L., Mirchandani Prakash, Vachani Rita, Modeling and Solving the Two-Facility Capacitated Network Loading Problem, 10.1287/opre.43.1.142
  12. Marchand Hugues, Wolsey Laurence A., The 0-1 Knapsack problem with a single continuous variable, 10.1007/s101070050044
  13. Marcotte Odile, The cutting stock problem and integer rounding, 10.1007/bf01582013
  14. Martello, S., Toth, P.: Knapsack Problems: Algorithms and Computer Interpretations. Wiley-Interscience, New York (1990)
  15. Pochet Y., Weismantel R., The Sequential Knapsack Polytope, 10.1137/s1052623495285217
  16. Pochet Yves, Wolsey Laurence A., Integer knapsack and flow covers with divisible coefficients: polyhedra, optimization and separation, 10.1016/0166-218x(95)90600-k
  17. Richard J.-P.P., de Farias Jr I.R., Nemhauser G.L., Lifted inequalities for 0-1 mixed integer programming: Basic theory and algorithms, 10.1007/s10107-003-0398-2